Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

An existence and uniqueness theorem in quasi-static viscoelasticity


Author: Mauro Fabrizio
Journal: Quart. Appl. Math. 47 (1989), 1-8
MSC: Primary 73F15; Secondary 35Q20, 73F05
DOI: https://doi.org/10.1090/qam/987890
MathSciNet review: 987890
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Fichera, Avere una memoria tenace crea gravi problemi, Arch. Rat. Mech. Anal. 70, 101-112 (1979) MR 1553577
  • [2] G. Fichera, Sul Principio della memoria evanescente, Rend. Sem. Mat. Univ. Padova 68, 245-259 (1982)
  • [3] B. D. Coleman and W. Noll, Foundations of linear viscoelasticity, Rev. Modern Phys. 33, 239-249 (1961) MR 0158605
  • [4] B. D. Coleman, On thermodynamics, strain impulses, and viscoelasticity, Arch. Rat. Mech. Anal. 17, 230-254 (1964) MR 0171420
  • [5] B. D. Coleman and V. J. Mizel, Norms and semi-groups in the theory of fading memory, Arch. Rat. Mech. Anal. 23, 87-123 (1966) MR 0210343
  • [6] M. Fabrizio and A. Morro, Viscoelastic relaxation functions compatible with thermodynamics, J. Elasticity 19, 63-75 (1988) MR 928727
  • [7] A. Morro and M. Fabrizio, On uniqueness in linear viscoelasticity: A family of counterexamples, Quart. Appl. Math. 45, 321-325 (1987) MR 895102
  • [8] A. C. Pipkin, Lectures on viscoelasticity theory, Springer, Berlin, 1972
  • [9] D. Graffi, Sui problemi della ereditarietà lineare, Nuovo Cimento 5, 53-71 (1928)
  • [10] G. Fichera, Existence theorems in elasticity, Handbuch der Physik, vol. VI a/2, Springer, Heidelberg, 1972, pp. 347-389
  • [11] F. Treves, Basic linear partial differential equations, Academic Press, New York, 1975 MR 0447753
  • [12] M. S. Agranovich and M. I. Vishik, Elliptic boundary-value problems depending on a parameter, Dokl. Akad. Nauk SSSR 149, 223-226 (1963)
  • [13] W. A. Day, The thermodynamics of simple materials with fading memory, Springer Tracts in Natural Philosophy 22, Springer-Verlag, New York-Heidelberg, 1972 MR 0366234

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15, 35Q20, 73F05

Retrieve articles in all journals with MSC: 73F15, 35Q20, 73F05


Additional Information

DOI: https://doi.org/10.1090/qam/987890
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society